# SDR DALA2015083105344

- Difficulty date: August 27, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 54,491 hours, 20,285 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 19 DEF EMERGENCY LIGHT INOPERATIVE.  FOUND CONNECTOR LOOSE, SECURED THE CONNECTOR, OPS CHECKED NORMAL.
